It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Yea I would def lower that anitdepressant your on (sounds like that might be teh root of your prob). I would highly recommend staying on suboxone since you still have cravings-basically get your life together and change your habits, friends, etc. Once you have done that get then taper off suboxone. Suboxone saved me b/c it got meaway form the people, places, and triggers that made me use but I've been on it soooo long (almost 4 years coming up) that I just want off. This past Sat I dropped from 4mgs to 2mgs (took clonidine-blood pressure meds, and valium-valium is a tremendous help when weaning off suboxone but you have to make sure you only take it for a few days each time you lower your dose-you have to be very diciplined with it and then stop taking it after about 5 days after your last dose drop-thats the last thing you'd need is to get addicted to valium you know). I thank suboxone for getting my life back in order but to tell you the truth I never heve felt "normal while I've been on suboxone. Suboxone has givin me restless legs, anxiety, irritability, nervousness, and a bunch of other unpleasent feelings but at least it got me to stop using Heroin. I have a good job and I bet knowone I work with would have ever guessed I was a former Heroin addict so I will thank suboxone for making me a productive person in society again. Its just I feel like when a person is on suboxone you never really feel "normal". I will all of a sudden get hot flashes and get very restless and irritable towards the end of the day. I tell my GF about it but she doesnt understand (she never touched drugs) and I feel bad when I get cold towards her b/c is really teh suboxone making me feel/act that way.
Anyway def lower that dothep & hopefully that will ehlp you. Try not to get on too high of a suboxone dose b/c once you feel like your putting your life back together and you dont have cravings anymore I would recommend tapering off as soon as possible so your body isnt on it too long.
On a side note suboxne (at least for men) has some bad side effects. I t lowers guys testosterone levels/libido (not to be vulger or anything) and I really couldnt care less about "you know what". My GF thinks I'm not attracted to her but it has nothing to do with that, its the damn suboxone.
So good luck and the key it to be very diciplined and make sure you excercise, eat healthy, and stay positive! Sorry I wrote soooo much but suboxne has been in my life sooo long I just want to share my experiences with others. Good luck!!!
[QUOTE=Mountysk;4260849]Yea I would def lower that anitdepressant your on (sounds like that might be teh root of your prob). I would highly recommend staying on suboxone since you still have cravings-basically get your life together and change your habits, friends, etc. Once you have done that get then taper off suboxone. Suboxone saved me b/c it got meaway form the people, places, and triggers that made me use but I've been on it soooo long (almost 4 years coming up) that I just want off. This past Sat I dropped from 4mgs to 2mgs (took clonidine-blood pressure meds, and valium-valium is a tremendous help when weaning off suboxone but you have to make sure you only take it for a few days each time you lower your dose-you have to be very diciplined with it and then stop taking it after about 5 days after your last dose drop-thats the last thing you'd need is to get addicted to valium you know). I thank suboxone for getting my life back in order but to tell you the truth I never heve felt "normal while I've been on suboxone. Suboxone has givin me restless legs, anxiety, irritability, nervousness, and a bunch of other unpleasent feelings but at least it got me to stop using Heroin. I have a good job and I bet knowone I work with would have ever guessed I was a former Heroin addict so I will thank suboxone for making me a productive person in society again. Its just I feel like when a person is on suboxone you never really feel "normal". I will all of a sudden get hot flashes and get very restless and irritable towards the end of the day. I tell my GF about it but she doesnt understand (she never touched drugs) and I feel bad when I get cold towards her b/c is really teh suboxone making me feel/act that way.
Anyway def lower that dothep & hopefully that will ehlp you. Try not to get on too high of a suboxone dose b/c once you feel like your putting your life back together and you dont have cravings anymore I would recommend tapering off as soon as possible so your body isnt on it too long.
On a side note suboxne (at least for men) has some bad side effects. I t lowers guys testosterone levels/libido (not to be vulger or anything) and I really couldnt care less about "you know what". My GF thinks I'm not attracted to her but it has nothing to do with that, its the damn suboxone.
So good luck and the key it to be very diciplined and make sure you excercise, eat healthy, and stay positive! Sorry I wrote soooo much but suboxne has been in my life sooo long I just want to share my experiences with others. Good luck!!![/QUOTE]
hello you just told my story. I haven't felt rite since starting sub. 2yrs ago. now im down to 1/6 a pill a day but cant seem to go any lower.i must say that since i started this tamper from 1/4 apill aday my sex drive is higher but im still tired all the time.I hate needing such a little piece of pill to function.i think if i didnt have access to them id b ok. your right about sub. though its a life saver.I think they over perscibe it though which makes it harderto get off. well good luck on the life thing its pretty crappy





All times are GMT -7. The time now is 01:18 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!